# SDR QXEA200301377

- Difficulty date: November 1, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 4,281 hours, 4,924 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Out Of Position
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SEA- ON FLIGHT 2345 AT 22,000 FEET RAPID DEPRESSURIZATION.  RAN DEPRESSURIZATION CHECKLIST.  EMERGENCY DESCENT.  RAN MANUAL PRESSURIZATION CHECKLIST, NOTHING WORKED.  NO HEAT OR PRESSURIZATION.  NO DOOR WARNING LIGHTS.  AIRCRAFT LANDED SAFELY.  CABIN TO RECIRCULATION OUTLET DUCT BLOWN OFF MIXING BOX.  INSTALLED NEW DUCT AND SEALS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
